Sun. Aug 25th, 2019

Panadol Cold And Flu is it good enough?

3 min read
Panadol Cold And Flu

Panadol Cold and Flu provides effective relief from the common symptoms of cold and flu.

This tablet can be used for the relief of:

  • Chesty Cough.
  • Nasal Congestion.
  • Sore throat.
  • Headache and body ache.
  • Fever.

What are its features?

  • Helps to relieve cold and flu symptoms.
  • Nasal congestion.

Ingredients

Each Panadol Cold Flu one tablet contains Paracetamol Ph. Eur 250mg, Phenylephrine Hydrochloride Ph.Eur.5mg, Guaifenesin Ph.Eur.100mg.

Dosage

Adults and children 12 years and over: Take two tablets. Repeat every 4 hours as necessary. Do not take more than eight tablets in 24 hours. Not to be given children under 12 years except on medical advice.

Recommended to read: What Should You Know About Panadol Extra

Panadol cold and flu
credits to owner

Side Effects of Panadol Cold And Flu

  • Nausea, Dyspepsia or Vomiting.
  • Drowsiness or Sleepiness.
  • Difficulty Sleeping.
  • Nervousness.
  • Fatigue.
  • Headache.
  • Blurred Vision.
  • Excitability.
  • Restlessness.
  • Dizziness.
  • Difficulty Concentrating.
  • Rapid Heartbeat.
  • Increased Blood Pressure.
  • Dry Mouth, Nose, and Throat.

Do not take this medicine:

  • If you take any other prescription or non-prescription medications that contain paracetamol to treat pain, fever, cold and flu symptoms, or to help you to sleep.
  • If you have very high blood pressure, problems with your heart or take antidepressant medicines unless your doctor tells you.
  • If you have taken or taken inhibitors of monoamine oxidase in the past 14 days, medicines for the treatment of depression
  • If you take other cold and flu relief, congestion or blocked nose medicines, appetite suppressants or stimulant medicines called amphetamines (sometimes used for attention deficit disorder)
  • if you are, underweight
  • If you drink alcohol regularly

What’s the difference between the common cold and the flu?

Panadol Cold and Flu
credits to owner

Both cold and flu are caused by viruses. Rhinovirus is the most common virus that causes cold, while influenza viruses cause flu. Flu viruses can vary from season to geographic area. While there are some overlapping symptoms of colds and flu, there are also some differences.

Colds usually last less than flu, with the following symptoms:

Panadol Cold And Flu
credits to owner
  • Occasionally a mild fever.
  • Runny or stuffy nose and stuffy sinuses.
  • Sore throat cough, sometimes sneezing.

Flu is more likely to last longer, with symptoms more severe, including:

  • High fever lasting 3-4 days,
  • occasional sore throat muscle aches and pains,
  • sometimes severe early and prominent fatigue and weakness lasting up to 2-3 weeks.

Wash your hands frequently and avoid contact with the sick, people you can help prevent the transmission of cold and flu viruses. Stay away from work, school or social gatherings if you’re unwell.

Warnings & Precautions

  • Always Read the label all the time.
  • If you are allergic to paracetamol, do not take it.
  • Keep out of sight and reach of children.
  • Before taking Panadol Cold and Flu, please consult your doctor if you have you have any liver or kidney problems.
  • Overdose may fail the liver. In the event of an overdose, immediate medical management is required, even if there are no symptoms of overdose.